Skew Hurwitz Series Rings and Modules With Beachy-Bliar Conditions

Download PDF


DOI: 10.46793/KgJMat2304.511S


A ring R satisfies the right Beachy-Blair condition if for every faithful right ideal J of a ring R (that is, a right ideal J of a ring R is faithful if rR(J) = 0) is co-faithful (that is, a right ideal J of a ring R is called co-faithful if there exists a finite subset J1 J such that rR(J1) = 0). In this note, we prove two main results.

  1. Let R be a ring which is skew Hurwitz series-wise Armendariz, ω-compatible and torsion-free as a -module, and ω be an automorphism of R. If R satisfies the right Beachy-Blair condition then the skew Hurwitz series ring (HR,ω) satisfies the right Beachy-Blair condition.
  2. Let MR be a right R-module which is ω-Armendariz of skew Hurwitz series type and torsion-free as a -module, and ω be an automorphism of R. If MR satisfies the right Beachy-Blair condition then the skew Hurwitz series module HM(HR,ω) satisfies the right Beachy-Blair condition.


Ring with right Beachy-Blair condition, right R-module with right Beachy-Blair condition, skew Hurwitz series ring, skew Hurwitz series module, reduced ring, ω-compatible ring, ω-compatible module, ω-reduced module.


[1]   M. Ahmadi, A. Moussavi and V. Nourozi, On skew Hurwitz serieswise Armendariz rings, Asian-European J. Math. 7(3) (2014), 1–17.

[2]   D. D. Anderson and V. Camillo Armendariz rings and Gaussian rings, Comm. Algebra 26(7) (1998), 2265–2272.

[3]   S. Annin, Associated primes over Ore extensions rings, J. Algebra Appl. 3(2) (2004), 193–205.

[4]   J. A. Beachy and W. D. Blair, Rings whose faithful left ideals are cofaithful, Pacific. J. Math. 58(1) (1975), 1–13.

[5]   A. Benhissi and F. Koja, Basics of Hurwitz series rings, Ricerche Mathematica 61 (2012), 255–273.

[6]   S. Bochner and W. T. Martin, Singularities of composite functions in several variables, Annals of Math. 38(2) (1937), 293–302.

[7]   F. Cedó, Zip rings and Mal’cev domains, Comm. Algebra 19(7) (1991), 1983–1991.

[8]   W. Cortes, Skew polynomial extensions over zip rings, Int. J. Math. Math. Sci. 10 (2008), 1–8.

[9]   G. B. Desale and K. Varadarajan, Extension of result of Beachy and Blair, Proc. Amer. Math. Soc. 84(3) (1982), 335–338.

[10]   C. Faith, Rings with zero intersection property on annihilators: zip rings, Publ. Math. 33(2) (1989), 329–338.

[11]   C. Faith, Annihilator ideals, associated primes and Kasch-McCoy commutative rings, Comm. Algebra 19(7) (1991), 1867–1892.

[12]   M. Fliess, Sur divers produits de series fonnelles, Bull. Soc. Math. France 102 (1974), 181–191.

[13]   E. Hashemi and A. Moussavi, Polynomial extensions of quasi-Baer rings, Acta. Math. Hung. 1073 (2005), 207–224.

[14]   A. M. Hassanein, Clean rings of skew Hurwitz series, Le Matematiche LXII(1) (2007), 47–54.

[15]   A. M. Hassanein and M. A. Farahat, Some properties of skew Hurwitz series, Le Matematiche LXIX(1) (2014), 169–178.

[16]   Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168(1) (2000), 45–52.

[17]   C. Y. Hong, N. K. Kim and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31(1) (2003), 103–122.

[18]   C. Y. Hong, N. K. Kim, T. K. Kwak and Y. Lee, Extension of zip rings, J. Pure Appl. Algebra 195(3) (2005), 231–242.

[19]   A. Hurwitz, Sur un thèorème de M. Hadamard, C. R. Math. Acad. Sci. 128 (1899), 350–353.

[20]   W. F. Keigher, Adjunctions and comonads in differential algebra, Pacific J. Math. 59(1) (1975), 99–112.

[21]   W. F. Keigher, On the ring of Hurwitz series, Comm. Algebra 25(6) (1997), 1845–1859.

[22]   W. F. Keigher. and F. L. Pritchard, Hurwitz series as formal functions, J. Pure Appl. Algebra 146 (2000), 291–304.

[23]   N. K. Kim, K. H. Lee and Y. Lee, Power series rings satisfying a zero divisor property, Comm. Algebra 34(6) (2006), 2205–2218.

[24]   T. K. Lee and Y. Zhou, Reduced modules: Rings, Modules, Algebras and Abelian Groups, Lecture Notes in Pure and Appl. Math. 236, Marcel Dekker, New York, 2004, 365–377.

[25]   Z. Liu, Hermite and PS-rings of Hurwitz series, Comm. Algebra 28(1) (2000), 299–305.

[26]   Z. Liu and Y. Xiaoyan, On annihilator ideals of skew monoid rings, Glasgow Math. J. 52(1) (2010), 161–168.

[27]   A. Lovery and J. Matczuk, Zip property of certain ring extensions, J. Pure Appl. Algebra 220(1) (2016), 335–345.

[28]   L. Ouyang, J. Liu, and Y. Xiang, Modules with the Beachy-Blair condition, Comm. Algebra 42(2) (2014), 853–871.

[29]   L. Ouyang, J. Liu, and Y. Xiang, Extensions of zip modules, Adv. Math. (China) 43(5) (2014), 683–694.

[30]   J. Okniński, Semigroup Algebras, Monographs and Textbooks in Pure and Applied Mathematics 136, Marcel Dekker, New York, 1991.

[31]   K. Paykan, Nilpotent elements of skew Hurwitz series rings, Rend. Circ. Mat. Palermo 2 65(3) (2016), 451–458.

[32]   K. Paykan, Principally quasi-Baer skew Hurwitz series rings, Boll. Unione Mat. Ital. 10(4) (2016), 607–616.

[33]   K. Paykan, A study on skew Hurwitz series rings, Ricerche Mat. 66 (2017), 383–393.

[34]   E. Rodríguez-Jorge, Rings with the Beachy-Blair condition, J. Algebra Appl. 11(1) (2012).

[35]   R. K. Sharma and A. B. Singh, Unified extensions of strongly reversible rings and links with other classic ring theoretic properties, J. Indian Math. Soc. 85(3–4) (2018), 434–447.

[36]   R. K. Sharma and A. B. Singh, Zip property of skew Hurwitz series rings and modules, Serdica Math. J. 45(1) (2019), 35–54.

[37]   A. B. Singh and V. N. Dixit, Unification of extensions of zip rings, Acta Univ. Sapientiae Math. 4(2) (2012), 168–181.

[38]   E. J. Taft, Hurwitz invertibility of linearly recursive sequences, Congr. Numer. 73 (1990), 37–40.

[39]   J. M. Zelmanowitz, The finite intersection property on annihilator right ideals, Proc. Amer. Math. Soc. 57(2) (1976), 213–216.

[40]   C. P. Zhang and J. L. Chen, Zip Modules, Northeastern Mathematical Journal 24(3) (2008), 233–249.